# SDR ASOA2013062808537

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL23373
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FWD SIDE FIVE ISOLATORS BROKEN OR MISSING.  REMOVED BROKEN ISOLATORS AND REPLACED WITH NEW PARTS IAW SRM 51-42-13 .
